Any Doctor in the House?

Discussion in 'Fibromyalgia Main Forum' started by LeLeHpr, Jun 27, 2003.

  1. LeLeHpr

    LeLeHpr New Member

    Hi gang..Strange experience lastnight. Came in from biking and was very dizzy...I just increased my dose of topomax from .15 to .25 MG at night...I had not taken my meds yet..I was a little uneasy about taking the topomax lastnight so I decided I would break it in half and take 1/2 in am and 1/2 in pm...I am under the assumption this is just my bodies way of adjusting to the med? Just needing a little reassurance here. THANKS!!!
  2. LeLeHpr

    LeLeHpr New Member

    SelfisH..LOL
  3. LeLeHpr

    LeLeHpr New Member

    You know Dogdazed, I never thought about that..I ate before I rode...But probly not enought to sustain a 7 mile ride...I never made the coorelation! Thanks!!!!!
  4. klutzo

    klutzo New Member

    I have learned the hard way never to do anything to a med, without asking a pharmacist first.
    Breaking it in half may have caused it to be absorbed too fast and created a large concentration in the blood all at once. Some drugs can be safely broken, some can't. Always check, but don't ask doctors, they don't know s*it.
    Also, I believe dizziness is a common side-effect with anti-epileptics I know I had so much of it with Neurontin, that was one of several reasons I stopped taking it.
    I hope you get over it soon.
    Klutzo
  5. pam_d

    pam_d New Member

    I can't answer the Topomax question, but I just wanted to say that I'm impressed as hell that you rode 7 miles!! I like to ride my bike, but can't seem to get beyond about 4-5 miles, on a path that isn't hilly. Well, you've given me something to aspire to! Hope your experience last night was a one-time deal, & that you feel OK today...

    Hugs,
    Pam